Bibliographic Details
Contributing Authors
Contributing Subjects
About the Journal
  Jaen App. Project
 X Jaen Conference
  Ubeda Meeting

Welcome to the web page of the Jaen Journal on Approximation

ISSN: 1889-3066 (printed version)
ISSN: 1989-7251 (on line version)

Accepted papers:
E. Berdysheva, S. Mehmonzoda and M. Shabozov:
Approximation of functions of several variables by continuous linear splines on rectangular grids
Tetiana Stepaniuk and Anatoly Serdyuk:
About Lebesgue inequalities on the classes of generalized Poisson integrals
M.A. Navascues and P. Viswanathan:
Regarding Some Bivariate Fractal Approximations in Lebesgue Spaces and Nonlinear Fractal Operator
Huy Bang Ha, Vu Nhat Huy and Nguyen Ngoc Huy:
A Bernstein inequality for differential and integral operators on Orlicz spaces
H. Alzer and M.K. Kwong:
On some inequalities for sine polynomials
Anat Amir and David Levin:
Reconstructing piecewise smooth bivariate functions from scattered data

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 03/12/2021,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno
//New Volume available December 31:
// Table of contents Vol. 11, N. 1-2, 2019 // //
// //

SNIP(2012): 1.110
// (Source Normalized Impact per Paper)

// SJR (2012): 0.364
// (SCImago Journal Rankings)

// Elsevier (SciVerse Scopus) // // //